Jul 20, 2012
i have an oral thrush and every time i brush my tongue i experience blood on my tongue does it mean i have HIV. if not, what medication will be advise for me to take for the oral thrush. thanks.
| Response from Dr. Hightow-Weidman
Hello there- Thrush can be a sign of having HIV but there are many other reasons why some get thrush that don't have HIV. I would suggest being tested for HIV. Typically medications that we use to treat thrush are called antifungals and can be in pill form (fluconazole) or as a "swish and swallow" (nystatin). Take care, LHW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Insertive Oral Sex Worried I Have HIV
- Painful Urination After Sucking Penis Worried I Have HIV
- Stinging Pain After Anal With Condom Worried I Have HIV
- Stinging Pain After Swallowing Sperm Sign Of HIV AIDS
- Tingling Lips After Anal Sex Top Sign Of HIV AIDS
- Vomiting After Sex With Hooker Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.